Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 4 > No. 2


Oscillatory Behavior of Solutions for Forced Second Order Nonlinear Functional Integro-Dynamic Equations on Time Scales

PP: 105-111
H. A. Agwa, Ahmed M. M. Khodier, Heba A. Hassan,
In this paper, we deal with the oscillatory behavior of forced second order nonlinear functional integro-dynamic equations of the form (r(t)xD (t))D = e(t) p(t)xg (t (t))+Z t 0 k(t, s) f (s, x(t (s)))D s, and (r(t)xD (t))D = e(t)+ p(t)x(t (t))−Z t 0 k(t, s) f (s, x(t (s)))D s, on time scales T, where r(t), p(t) and e(t) are right dense continuous (rd-continuous) functions on T. Oscillation behavior of these equations dose not studied before. Our results improve and extend some results established by Grace et al. [13]. We also give some examples to illustrate our main results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved